# SDR UALA2013022801212

- Difficulty date: February 27, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,043 hours, 13,875 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Control Valve
- Condition: Faulty
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FAR TOO MUCH NOISE WITH PACKS ON.  CANNOT HEAR CHECKLIST OR ATC GROUND AND IN AIR.  REPLACED AIR RECIRCULATION FAN CONTROL VALVE, OPS CHECK GOOD.
